MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550320
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was being prepared to be used in the trachea during a balloon dilatation procedure performed on (b)(6) 2025.During preparation, when the package was opened, the front end of the catheter was found to be damaged.The procedure was completed with another cre pulmonary dilatation balloon.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block e1: initial reporter's facility name is the second affiliated hospital of chongqing medical university; reported here as the facility name exceeded the character limit for the designated field.Block h6: imdrf device code a04 captures the reportable event of a balloon damage.
 
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a04 captures the reportable event of a balloon damage.Block h11: investigation results the returned cre pulmonary dilatation balloon was analyzed, and a visual and microscopic evaluation found no damages.Functional testing was performed, and the balloon was inflated without a problem and was able to hold pressure.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes that the reported event of balloon damaged/defective could not be confirmed.The returned device had no visual damages, was inflated without a problem, and was able to hold pressure.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter's facility name is (b)(6); reported here as the facility name exceeded the character limit for the designated field.Block g4: the remaining premarket/510(k) number is k170759; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h2 (additional information): block e1 (initial reporter address and zip/post code) have been updated.Block h6: imdrf device code a04 captures the reportable event of a balloon damage.Block h11: investigation results- the returned cre pulmonary dilatation balloon was analyzed, and a visual and microscopic evaluation found no damages.Functional testing was performed, and the balloon was inflated without a problem and was able to hold pressure.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes that the reported event of balloon damaged/defective could not be confirmed.The returned device had no visual damages, was inflated without a problem, and was able to hold pressure.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21528670
Report Number3005099803-2025-00669
Device Sequence Number15548265
Product Code KTI
UDI-Device Identifier08714729456209
UDI-Public(01)08714729456209(17)260312(10)31223271
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2026
Device Model NumberM00550320
Device Catalogue NumberM00550320
Device Lot Number0031223271
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/19/2025
05/21/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/10/2025
06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight67 KG